Alert archive / Ohio / Ice Storm Warnings in 2007

Ice Storm Warning 3, NWS Cleveland, OH

December 9, 2007Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this ice storm warning at Dec 9, 2007, 4:50 AM EST for Lucas County, Wood County, Ohio. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2007, 4:50 AM EST (09:50 UTC)
Expired
Dec 9, 2007, 2:44 PM EST
In force
10 hr
Issued by
NWS Cleveland, OH

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 131 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 9.8 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1404 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 090950
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
450 AM EST SUN DEC 9 2007

OHZ003-006-091800-
/O.UPG.KCLE.WW.Y.0005.000000T0000Z-071210T0200Z/
/O.NEW.KCLE.IS.W.0003.071209T0950Z-071210T0200Z/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
450 AM EST SUN DEC 9 2007

...ICE STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM
WARNING...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. THE
WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

FREEZING RAIN WILL DEVELOP OVER THE AREA THIS MORNING AND LIKELY
CONTINUE INTO THIS EVENING. AROUND A QUARTER INCH OF FREEZING RAIN
MAY ACCUMULATE ON SURFACES. THIS COULD BE HEAVY ENOUGH TO CAUSE
SOME DAMAGE TO POWER LINES AND TREES BESIDES MAKING UNTREATED
ROADS...SIDEWALKS AND OTHER SURFACES EXTREMELY ICY.

AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE
WILL CAUSE HAZARDOUS AND DANGEROUS DRIVING CONDITIONS. YOU SHOULD
CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE, USE
EXTREME CAUTION, AND CARRY A WINTER EMERGENCY KIT IN CASE YOU ARE
STRANDED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ017-018-027>030-036-037-047-091500-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071209T1500Z/
HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-
KNOX-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...
MOUNT VERNON
450 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

FREEZING RAIN IS EXPECTED TO SPREAD BACK INTO THE AREA THIS
MORNING...THEN CHANGE TO RAIN BY LATE MORNING AS TEMPERATURES RISE
ABOVE FREEZING. A GLAZE OF ICE ON UNTREATED SURFACES IS LIKELY
THIS MORNING.

IF TRAVELING THIS MORNING BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ007-008-091800-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071210T0200Z/
OTTAWA-SANDUSKY-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT
450 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

PERIODS OF FREEZING RAIN WILL SPREAD BACK INTO THE AREA THIS
MORNING. THE PRECIPITATION MAY BECOME MIXED WITH RAIN FOR AWHILE THIS
AFTERNOON...CHANGING BACK TO FREEZING RAIN AGAIN BY THIS EVENING. A
GLAZE OF ICE ON UNTREATED SURFACES CAN BE EXPECTED. MINOR ICE
ACCUMULATIONS ON TREES AND POWER LINES ARE ALSO POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ009>013-019>023-031>033-038-091700-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071209T1700Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
450 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TODAY...

FREEZING RAIN IS EXPECTED TO SPREAD BACK INTO THE AREA THIS
MORNING...THEN CHANGE TO RAIN AROUND NOON AS TEMPERATURES RISE
ABOVE FREEZING. A GLAZE OF ICE ON UNTREATED SURFACES WILL LIKELY
OCCUR.

IF TRAVELING THIS MORNING BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

$$

OHZ089-PAZ001-091700-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071209T1700Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE
450 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY.

FREEZING RAIN OR SLEET IS LIKELY THIS MORNING. IT SHOULD CHANGE TO
RAIN AROUND NOON AS TEMPERATURES RISE ABOVE FREEZING. A GLAZE OF
ICE ON UNTREATED SURFACES IS LIKELY.

IF TRAVELING THIS MORNING BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ014-PAZ002-003-091800-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071209T2000Z/
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE
450 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

FREEZING RAIN OR SLEET IS LIKELY THROUGH EARLY AFTERNOON. IT
SHOULD THEN CHANGE TO RAIN AS TEMPERATURES RISE JUST ABOVE
FREEZING. A GLAZE OF ICE ON UNTREATED SURFACES IS LIKELY THIS
MORNING.

IF TRAVELING TODAY BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$
3 follow-up statements
000 
WWUS41 KCLE 091449
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
949 AM EST SUN DEC 9 2007

OHZ003-006-092300-
/O.CON.KCLE.IS.W.0003.000000T0000Z-071210T0200Z/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
949 AM EST SUN DEC 9 2007

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

FREEZING RAIN WILL DEVELOP OVER THE AREA THIS MORNING AND LIKELY
CONTINUE INTO THIS EVENING. AROUND A QUARTER INCH OF FREEZING RAIN
MAY ACCUMULATE ON SURFACES. THIS COULD BE HEAVY ENOUGH TO CAUSE
SOME DAMAGE TO POWER LINES AND TREES BESIDES MAKING UNTREATED
ROADS...SIDEWALKS AND OTHER SURFACES EXTREMELY ICY.

AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE
WILL CAUSE HAZARDOUS AND DANGEROUS DRIVING CONDITIONS. YOU SHOULD
CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE... USE
EXTREME CAUTION... AND CARRY A WINTER EMERGENCY KIT IN CASE YOU
ARE STRANDED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO
AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ017-018-027>030-036-037-047-091700-
/O.EXT.KCLE.WW.Y.0005.000000T0000Z-071209T1700Z/
HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-
KNOX-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...
MOUNT VERNON
949 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

FREEZING RAIN IS EXPECTED TO MOVE INTO THE AREA THIS
MORNING...THEN CHANGE TO RAIN BY THIS AFTERNOON AS TEMPERATURES
RISE ABOVE FREEZING. A GLAZE OF ICE ON UNTREATED SURFACES IS
LIKELY THIS MORNING.

IF TRAVELING THIS MORNING BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ007-008-092300-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071210T0200Z/
OTTAWA-SANDUSKY-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT
949 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

PERIODS OF FREEZING RAIN DEVELOP THIS MORNING. THE PRECIPITATION
MAY CHANGE OVER TO RAIN FOR AWHILE THIS AFTERNOON...BUT IS
EXPECTED TO CHANGE BACK TO FREEZING RAIN AGAIN BY THIS EVENING. A
GLAZE OF ICE ON UNTREATED SURFACES CAN BE EXPECTED. MINOR ICE
ACCUMULATIONS ON TREES AND POWER LINES ARE ALSO POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ009>013-019>023-031>033-038-091700-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071209T1700Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
949 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TODAY...

FREEZING RAIN IS EXPECTED TO MOVE INTO THE AREA LATE THIS
MORNING...THEN CHANGE TO RAIN BY THIS AFTERNOON AS TEMPERATURES
RISE ABOVE FREEZING. A GLAZE OF ICE ON UNTREATED SURFACES IS
LIKELY THIS MORNING.

IF TRAVELING THIS MORNING BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ089-PAZ001-091700-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071209T1700Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE
949 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EST
TODAY...


FREEZING DRIZZLE IS POSSIBLE THIS MORNING. IT SHOULD CHANGE TO
RAIN AROUND NOON AS TEMPERATURES RISE ABOVE FREEZING. A GLAZE OF
ICE ON UNTREATED SURFACES IS POSSIBLE.

IF TRAVELING THIS MORNING BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ014-PAZ002-003-092000-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071209T2000Z/
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE
949 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

FREEZING RAIN OR SLEET IS LIKELY BY THIS AFTERNOON. IT SHOULD
THEN CHANGE TO RAIN AS TEMPERATURES RISE JUST ABOVE FREEZING. A
GLAZE OF ICE ON UNTREATED SURFACES IS LIKELY THIS MORNING.

IF TRAVELING TODAY BE PREPARED FOR ICY ROADS. PARKING LOTS...
SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$
000 
WWUS41 KCLE 091626
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 AM EST SUN DEC 9 2007

OHZ003-006-100030-
/O.CON.KCLE.IS.W.0003.000000T0000Z-071210T0200Z/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
1126 AM EST SUN DEC 9 2007

...ICE STORM WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

AN ICE STORM WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE
WILL CAUSE HAZARDOUS AND DANGEROUS DRIVING CONDITIONS. YOU SHOULD
CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE... USE
EXTREME CAUTION... AND CARRY A WINTER EMERGENCY KIT IN CASE YOU
ARE STRANDED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO
AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ017-018-027>030-036-037-047-092000-
/O.EXT.KCLE.WW.Y.0005.000000T0000Z-071209T2000Z/
HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-
KNOX-
INCLUDING THE CITIES OF...FINDLAY...TIFFIN...UPPER SANDUSKY...
CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...
MOUNT VERNON
1126 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...


THE CHANCE OF FREEZING RAIN IS EXPECTED TO CONTINUE ACROSS THE
AREA FOR THE AFTERNOON...THEN CHANGING TO ALL RAIN LATER.

IF TRAVELING THIS AFTERNOON BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ009>013-019>023-031>033-038-092000-
/O.EXT.KCLE.WW.Y.0005.000000T0000Z-071209T2000Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
1126 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 


THE CHANCE OF FREEZING RAIN IS EXPECTED TO CONTINUE ACROSS THE
AREA FOR THE AFTERNOON...THEN CHANGING TO ALL RAIN LATER.

IF TRAVELING THIS MORNING BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ089-PAZ001-092000-
/O.EXT.KCLE.WW.Y.0005.000000T0000Z-071209T2000Z/
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...ASHTABULA...ERIE
1126 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. 

FREEZING DRIZZLE IS POSSIBLE THIS AFTERNOON. IT SHOULD CHANGE TO
RAIN AROUND 3 PM. AS TEMPERATURES RISE ABOVE FREEZING. A GLAZE OF
ICE ON UNTREATED SURFACES IS POSSIBLE.

IF TRAVELING THIS MORNING BE PREPARED FOR ICY ROADS. PARKING
LOTS...SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ007-008-100030-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071210T0200Z/
OTTAWA-SANDUSKY-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT
1126 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

FREEZING DRIZZLE IS POSSIBLE THIS AFTERNOON. IT SHOULD CHANGE TO
RAIN AROUND 3 PM. AS TEMPERATURES RISE ABOVE FREEZING. A GLAZE OF
ICE ON UNTREATED SURFACES IS POSSIBLE.


STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$

OHZ014-PAZ002-003-092000-
/O.CON.KCLE.WW.Y.0005.000000T0000Z-071209T2000Z/
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE
1126 AM EST SUN DEC 9 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON.

FREEZING DRIZZLE IS POSSIBLE THIS AFTERNOON. IT SHOULD CHANGE TO
RAIN AROUND 3 PM. AS TEMPERATURES RISE ABOVE FREEZING. A GLAZE OF
ICE ON UNTREATED SURFACES IS POSSIBLE.
 

IF TRAVELING TODAY BE PREPARED FOR ICY ROADS. PARKING LOTS...
SIDEWALKS AND OTHER UNTREATED SURFACES WILL BE ICY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

$$
000 
WWUS41 KCLE 091944
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
244 PM EST SUN DEC 9 2007


OHZ003-006-100200-
/O.CAN.KCLE.IS.W.0003.000000T0000Z-071210T0200Z/
/O.NEW.KCLE.ZR.Y.0005.071209T2000Z-071210T0200Z/
LUCAS-WOOD-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN
244 PM EST SUN DEC 9 2007

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...ICE STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING.
THE ICE STORM WARNING HAS BEEN CANCELED. 


A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

$$

OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-100200-
/O.CAN.KCLE.WW.Y.0005.000000T0000Z-071209T2000Z/
/O.NEW.KCLE.ZR.Y.0005.071209T2000Z-071210T0200Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
244 PM EST SUN DEC 9 2007

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING.
THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. 

FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON
ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

$$

OHZ007-008-100200-
/O.CAN.KCLE.WW.Y.0005.000000T0000Z-071210T0200Z/
/O.NEW.KCLE.ZR.Y.0005.071209T2000Z-071210T0200Z/
OTTAWA-SANDUSKY-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT
244 PM EST SUN DEC 9 2007

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING.
THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. 

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON
ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

$$

What forecasters said that day

The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this ice storm warning went out at Dec 9, 4:27 AM EST, 23 minutes earlier.

Area forecast discussion, Dec 9, 4:27 AM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
427 AM EST SUN DEC 9 2007

.SYNOPSIS...
A FRONT WAS NEARLY STATIONARY JUST SOUTH OF OHIO. A COUPLE OF WAVES
OF LOW PRESSURE WILL MOVE NORTHEAST ALONG THE FRONT THROUGH SOUTHERN
OHIO LATER TONIGHT AND TONIGHT. WEAK HIGH PRESSURE WILL MOVE ACROSS
THE AREA LATE MONDAY. ANOTHER WAVE OF LOW PRESSURE WILL MOVE
NORTHEAST THROUGH SOUTHERN OHIO ON TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LIGHT AND SPOTTY MAINLY FREEZING RAIN/SLEET FALLING ACROSS THE
AREA EARLY THIS MORNING AND HAS DECREASED IN COVERAGE. MORE
WIDESPREAD PRECIP WILL SPREAD BACK IN LATER THIS MORNING WITH
PRECIP CHANGING OVER TO RAIN EXCEPT FAR NW AND NERN CORNERS WHERE
IT SHOULD BECOME MIXED. HOWEVER IN THE FAR NW PRECIP IS LIKELY TO
STAY MAINLY FREEZING RAIN AND AMOUNTS SHOULD BE CLOSE TO QUARTER INCH
CRITERIA NEEDED FOR ICE STORM WARNING. BELIEVE THE GREATEST THREAT
SHOULD BE IN LUCAS COUNTY AND NORTHERN AREAS OF WOOD. ELSEWHERE
STILL ENUF THREAT THAT THE SPOTTY PRECIP OF FREEZING RAIN/DRIZZLE
COULD CAUSE SOME PROBLEM ON THE ROADS BOTH EARLY THIS MORNING AND
AS THE PRECIP MOVES BACK IN BEFORE TEMPS GET CHANCE TO RAISE ABOVE
FREEZING. THUS WONT MAKE TIMING CHANGES TO THE ADVISORIES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
LOW MOVES EAST TONIGHT AND WILL SEE PRECIP TAPER OFF. EXTREME
NORTHWEST AREA STILL MAINLY A MIX FREEZING RAIN/RAIN EARLY WITH MUCH
REST OF THE AREA STARTING OUT AS RAIN.  PRECIP SHOULD BE TAPERING
OFF AFTER IN NORTHWEST AFTER MIDNIGHT THOUGH RAIN WILL LIKELY LINGER
MUCH OF THE NIGHT IN THE FAR EAST. THE STRONG WARM LAYER ALOFT AND
TEMPS DROPPING BELOW FREEZING MAY ONCE AGAIN REQUIRE AN ADVISORY FOR
FREEZING PRECIP IF THE PRECIP DOESNT TAPER OFF QUICKLY ENOUGH
WESTERN AREAS. HIGH PRESSURE MOVES ACROSS ON MONDAY AND OTHER THAN
THE POSSIBILITY OF SOME RAIN/SNOW SHOWERS LINGERING EARLY IN FAR
EAST DAY SHOULD BE DRY. FREEZING RAIN OR SLEET MAY THEN SPREAD BACK
IN LATE MONDAY NIGHT AS WARM ADVECTION SETS UP AGAIN WELL IN ADVANCE
OF ANOTHER LOW MOVING THROUGH LATE DAY TUESDAY.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
WHILE PRECIPITATION TYPE ISSUES REMAIN WITH EVEN THE NEXT SYSTEM TO
DRAG THE FRONT NORTHWARD AGAIN...MODELS FAIRLY CONSISTENT WITH THE
OVERALL PATTERN.  PRECIPITATION LOOKS LIKELY TUESDAY WITH THE NEXT
WAVE.  A WEAK NORTHERN STREAM COLD FRONT CROSSES THE GREAT LAKES FOR
EARLY WEDNESDAY AND BY WEDNESDAY AFTERNOON HIGH PRESSURE BUILDS INTO
THE AREA.  FROM THIS POINT ON MODELS DIVERGE.  THERE/S ANOTHER LOW
TO MOVE UP FROM THE LWR/MID MISSISSIPPI VALLEY THURSDAY...BUT MANY
DIFFERENT SOLUTIONS ON TIMING AND STRENGTH.  COMPROMISED FOR NOW.  BY
SATURDAY ECMWF FASTEST BRINGING HIGH PRESSURE INTO THE GREAT LAKES
AND OHIO VALLEY BUT GFS SUITE STILL KEYING IN ON A COLD FRONT MOVING
ACROSS THE LAKES.  WENT MIDDLE OF THE ROAD ON EXTD TEMPS AND TOWARDS
SATURDAY HAVE CLIMO-LIKE POPS WITH POSSIBLE SYSTEM MOVING THROUGH
THE GREAT LAKES.

&&

.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
THE FIRST SHOT OF PRECIPITATION WILL BE EXITING THE FORECAST AREA
BY 10Z. IT WAS A MIX OF FREEZING RAIN/FREEZING DRIZZLE...SLEET AND SNOW.
ONCE THE MAIN AREA EXIT AND PRECIPITATION WILL BE VERY SPOTTY AND
WILL HAVE TO WAIT UNTIL THE NEXT ROUND DEVELOPS WITH THE LOW...VFR
CONDITIONS.  AT THIS TIME THERE IS NO PRECIPITATION UPSTREAM IT
WILL HAVE TO DEVELOP IN THE INVERTED TROF AND WITH THE LOW. IT SHOULD
START IN NW OH AROUND 14Z AND AFTER 18Z NORTHEAST PORTION OF THE
FORECAST AREA. THE ONLY AREA THAT MAY NOT HAVE RAIN WITH THE
SECOND SHOT ON SUNDAY IS NEAR TOLEDO. AS THE PRECIPITATION STARTS
THE VFR CONDITIONS WILL QUICKLY DETERIORATE TO MVFR AND THEN TO IFR.
WILL HAVE TO WATCH TOL AREA WITH A FLOW OFF THE LAKE FOR
VISIBILITIES UNDER 1SM SUNDAY.

OUTLOOK...CONDITIONS WILL IMPROVE ON MONDAY AS HIGH PRESSURE
BUILDS INTO THE REGION. ANOTHER FRONT WILL LIFT NORTHWARD ACROSS
THE REGION TUESDAY AND WEDNESDAY WITH IFR CONDITIONS. ANOTHER
SYSTEM WILL SPREAD MORE RAIN AND NON VFR CONDITIONS FOR THURSDAY.

&&

.MARINE...
IT LOOKS TO BE A BROKEN RECORD WEEK AS SYSTEM AFTER SYSTEM AFFECTS
THE REGION WITH SIMILAR PRECIPITATION TYPE ISSUES. PRECIPITATION
WILL MOVE OVER LAKE ERIE TODAY AS A SURFACE LOW MOVES ALONG A
FRONTAL BOUNDARY ACROSS SOUTHERN OHIO.  MIXED PRECIP LIKELY
INITIALLY WITH A GREATER LIKELIHOOD OF PLAIN RAIN BY AFTERNOON. HIGH
PRESSURE MOVES ACROSS THE LAKE LATE MONDAY INTO TUESDAY...BUT
ALREADY THE NEXT SYSTEM WILL BE DEVELOPING ACROSS THE MID
MISSISSIPPI VALLEY.  NONE THE LESS...PRESSURE GRADIENT FAIRLY WEAK
THROUGH MUCH OF THE WEEK AND THEREFORE WINDS OVER THE LAKE WILL
REMAIN FAIRLY LIGHT. THERE IS INCREASING UNCERTAINTY STARTING
THURSDAY WITH THE MID RANGE MODELS SHOWING THE NEXT LOW PRESSURE
AREA MOVING NEAR OR THROUGH THE REGION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR OHZ009>013-
     019>023-031>033-038-089.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     OHZ017-018-027>030-036-037-047.
     WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
     OHZ014.
     ICE STORM WARNING UNTIL 9 PM EST THIS EVENING FOR OHZ003-006.
     WINTER WEATHER ADVISORY UNTIL 9 PM EST THIS EVENING FOR OHZ007-
     008.
PA...WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR PAZ001.
     WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
     PAZ002-003.
MARINE...NONE.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...OUDEMAN
AVIATION...KIELTYKA
MARINE...OUDEMAN
Hazardous weather outlook, Dec 8, 4:00 PM EST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
400 PM EST SAT DEC 8 2007

OHZ009>013-019>023-031>033-038-092100-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
400 PM EST SAT DEC 8 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ017-018-027>030-036-037-047-092100-
HANCOCK-SENECA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
400 PM EST SAT DEC 8 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ014-PAZ002-003-092100-
ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
400 PM EST SAT DEC 8 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 3 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-092100-
LUCAS-WOOD-OTTAWA-SANDUSKY-
400 PM EST SAT DEC 8 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 PM
EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ089-PAZ001-092100-
ASHTABULA LAKESHORE-NORTHERN ERIE-
400 PM EST SAT DEC 8 2007

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 12 PM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-092100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
400 PM EST SAT DEC 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 2:44 PM ESTFreezing Rain AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more16 hr

Nearby

Ice Storm Warnings in Ohio, 2007Every ice storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.